# SDR IPXA09657541

- Difficulty date: September 21, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141T630157
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQ 312-F1-05 E&E DOOR RT FWD CORNER SKIN AT BETWEEN BS 305-311 AND STR 38R - 39R AREA SEM WAS FOUND AT SKIN CUTOUT.  FX E&E DOOR EXTERIOR SKIN AT BETWEEN BS 305 TO BS 323.5 STR 38L-38R AREA REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
